advertisement
Question
Posted by: Annon | 2010/02/13

Re-Accutane

I am getting divorced. gynae suggested leave my pill to see what my natural cycle does. Not liking the effect on my skin. bad break-outs. Can re-accutane help? What are side-effects. I am 29.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

If the acne was controlled by the Pill, then this may be the best option. ALso it may be a transient thing as your body readjusts to being off the Pill.
Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

7
Our users say:
Posted by: gynaedoc | 2010/02/15

If the acne was controlled by the Pill, then this may be the best option. ALso it may be a transient thing as your body readjusts to being off the Pill.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

If the acne was controlled by the Pill, then this may be the best option. ALso it may be a transient thing as your body readjusts to being off the Pill.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

If the acne was controlled by the Pill, then this may be the best option. ALso it may be a transient thing as your body readjusts to being off the Pill.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

If the acne was controlled by the Pill, then this may be the best option. ALso it may be a transient thing as your body readjusts to being off the Pill.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

If the acne was controlled by the Pill, then this may be the best option. ALso it may be a transient thing as your body readjusts to being off the Pill.
Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010/02/15

If the acne was controlled by the Pill, then this may be the best option. ALso it may be a transient thing as your body readjusts to being off the Pill.
Best wishes

Reply to gynaedoc
Posted by: P | 2010/02/14

Hi. My son is on roaccutane. He hasn t had any bad side-effects besides very dry lips, skin and eyes (and buttocks). The meds realy does work though.

Reply to P

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement